CSpace

Browse/Search Results:  1-10 of 10 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On the existence of positive solution for a semilinear elliptic equation on Esteban-Lions domain with "hole" 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 61, 期号: 7, 页码: 1257-1268
Authors:  Chen, SW;  Li, YQ;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semilinear elliptic equations  unbounded domain  Palais-Smale condition  
Multiple nodal solutions for elliptic equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 57, 期号: 4, 页码: 615-632
Authors:  Qian, AX;  Li, SJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
minimax theory  nodal solutions  elliptic boundary value problems  
Structure of ground state solutions of singular semilinear elliptic equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 55, 期号: 4, 页码: 399-417
Authors:  Sun, YJ;  Li, SJ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
semilinear elliptic equations  singular nonlinearities  variational methods  radially symmetric  ground state solutions  uniqueness  
An elliptic equation with concave and convex nonlinearities 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 53, 期号: 6, 页码: 723-731
Authors:  Liu, SB;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
p-Laplacian  critical points  (PS) condition  Z(2)-genus  
New linking theorem and elliptic systems with nonlinear boundary condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 52, 期号: 7, 页码: 1797-1820
Authors:  Zou, WM;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linking  nonlinear boundary condition  elliptic systems  
On the role played by the Fucik spectrum in the determination of critical groups in elliptic problems where the asymptotic limits may not exist 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2002, 卷号: 49, 期号: 5, 页码: 603-611
Authors:  Li, SJ;  Perera, K;  Su, JB
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
semilinear elliptic boundary value problems  jumping nonlinearities  Fucik spectrum  Morse theory  critical groups  
Computation of critical groups in resonance problems where the nonlinearity may not be sublinear 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 46, 期号: 6, 页码: 777-787
Authors:  Li, SJ;  Perera, K
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
asymptotically linear elliptic boundary value problems  resonance  faster than sublinear  variational methods  Morse theory  critical groups  
Nontrivial solutions for resonant cooperative elliptic systems via computations of critical groups 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1999, 卷号: 38, 期号: 2, 页码: 229-247
Authors:  Zou, WM;  Li, SJ;  Liu, JQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
resonance  critical groups  Morse index  betti number  
Remarks on a class of elliptic problems with critical exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1998, 卷号: 32, 期号: 6, 页码: 769-774
Authors:  Li, SJ;  Zou, WM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
concentration-compactness methods  genus  critical Sobolev exponents  
Some minimax theorems on finding nontrivial critical points and their applications 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1997, 卷号: 30, 期号: 7, 页码: 4135-4144
Authors:  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point  critical group  local linking  (PS) condition  resonance problem  elliptic boundary value problem  Hamiltonian system  wave equation